# SDR ASOA0002O

- Difficulty date: February 9, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N242AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120069
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Part time: 18,978 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, EMERGENCY LIGHTS FAILED TO TEST EVERY TIME.  MAINTENANCE REMOVED AND REPLACED NR 1 EMERGENCY BATTERY.  OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
